Share on Facebook Tweet on Twitter Share on LinkedIn Share by email
The Generalized Deadlock Resolution Problem

Kamal Jain, Mohammad Taghi Hajiaghayi, and Kunal Talwar

Details

Publication typeInproceedings
Published in32nd International Colloquium on Automata, Languages and Programming (ICALP 2005)
URLhttp://dx.doi.org/10.1007/11523468_69
Pages853-865
Volume3580
SeriesLecture Notes in Computer Science
AddressLisbon, Portugal
PublisherSpringer Verlag
> Publications > The Generalized Deadlock Resolution Problem